# SDR UALA2012020800760

- Difficulty date: February 7, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 69,396 hours, 20,747 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESSURE BELOW MIN LIMIT OF 1200.   SERVICED CREW OXYGEN TO FULL.
